# SDR PLGA001019

- Difficulty date: October 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L36710SA
- Part serial: 3143
- Condition: Sheared
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

BOS-YQB - FLT 4670 - AFTER TAKEOFF, AS THE GEAR WAS SELECTED UP THE INTRANSIT LIGHT REMAINED ON AND THE HYDRAULIC PUMP CONTINUED TO RUN.  THE HYDRAULIC PRESSURE LIGHT ILLUMINATED AS THE HYDRAULIC QUANTITY GAUGE DROPPED.  FOLLOWED THEIR CHECKLIST THE CREW USED THE EMERGENCY PUMP TO EXTEND THE GEAR AND OBTAIN DOWN AND LOCKED INDICATIONS.  THE CREW DECLARED AN EMERGENCY AND DIVERTED BACK TO BOS WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS SECURED AND TOWED TO THE GATE.  MAINTENANCE REPLACED THE SHEARED HYDRAULIC SWIVEL FITTING ON THE RIGHT MAIN GEAR.  PERFORMED REQUIRED CHECK AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
